# SDR QXEA2024102500249

- Difficulty date: October 24, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N647QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000773
- Aircraft time: 15,034 hours, 10,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: QXD34002210
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT OVERHEAD AISLE EMERGENCY LIGHT OUT. REMOVED FROM SERVICE. REMOVED AND REPLACED EMERGENCY LIGHT ASSY IAW E175 AMM 33-50-13-000-803-A/-400-802-A. NO HELP. REMOVED AND REPLACED EMERGENCY LIGHT POWER UNIT #4 IAW E175 AMM 33-50-01-000-801-A 33-50-01-400-A OPS CHECK GOOD. RETURNED TO SERVICE.
